# SDR TSAA9657074

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK VISIT, FOUND SKIN BULGE LOWER SKIN AT WS 150 L/G OF WING .125 INCH HIGH, 4.5 INCHES LONG.  REPAIRED PER ECO 2744.  AIRCRAFT RETURNED TO SERVICE.  (M)
